# SDR ASAA1149066

- Difficulty date: February 13, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 41,492 hours, 22,802 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Angle
- Part number: 65C2630923
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE FIXED PANEL ON OUTBOARD SIDE OF NR 3 FLAP TRACK FAIRING HAS A CRACK AT AFT END IN RADIUS.  REMOVED AND INSTALLED NEW ANGLE IAW B737 400 SRM 51 40 02.
